# SDR CALA2016021995120

- Difficulty date: February 16, 2016
- Submitted: February 19, 2016
- Operation: Air carrier
- Aircraft: N428UA
- Make and model: Airbus A320-232
- Aircraft serial: 523
- Aircraft time: 69,805 hours, 26,436 cycles
- Engine: Iae V2527A5
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Faulted
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS OPERATIONAL TEST FAILED SHOWING FAULT, EXT LOADS FWD L.  REPLACED DOOR SLIDE AT 1L IAW AM 25-62-44-400-006.  OPERATIONS CHECKED GOOD.
